# SDR DXTA200601663

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N726QS
- Make and model: Gulstm 200
- Aircraft serial: 108
- Aircraft time: 1,409 hours, 906 cycles
- Engine: Pwc PW306A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7101771050730
- Part serial: 110732
- Condition: Failed
- Location: Rt Engine
- Part time: 1,311 hours, 886 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ( R ENG FIRE DETECT) AMBER MESSAGE ILLUMINATED AND REMAINED ON. TROUBLESHOT RT ENG- FIRE DETECT SYSTEM, FOUND ZONE 2 FIRE LOOP INOP. REMOVED AND REPLACED RT ENGINE ZONE 2 FIRE LOOP WITH (NEW) UNIT IAWMM 26-10-10 AND CMP'S 261102, 783010, 714202 AND 714204. PERFORMED OPERATIONAL TEST IAW G200 MM 26-10-20 AND G200 CMP 261005. OPS CHECK GOOD.
